Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2008 | Journal Article | LibreCat-ID: 51407
Hilgert, Joachim, and F. Rilke. “Meromorphic Continuation of Dynamical Zeta Functions via Transfer Operators.” J. Funct. Anal., vol. 254, 2008, pp. 476–505.
LibreCat
2008 | Journal Article | LibreCat-ID: 51406
Hilgert, Joachim. “Mayer’s Transfer Operator and Representations of SL(2).” Semigroup Forum, vol. 77, 2008, pp. 64–85.
LibreCat
2008 | Preprint | LibreCat-ID: 51546
Hilgert, Joachim, and A. D. Pohl . Symbolic Dynamics for the Geodesic Flow on Locally Symmetric Orbifolds of Rank One. 2008.
LibreCat
| Download (ext.)
2008 | Preprint | LibreCat-ID: 51544
Hilgert, Joachim, et al. Chevalley’s Restriction Theorem for Reductive Symmetric Superpairs. 2008.
LibreCat
| Download (ext.)
2008 | Preprint | LibreCat-ID: 51545
Hilgert, Joachim. Attractor Networks on Complex Flag Manifolds. 2008.
LibreCat
| Download (ext.)
2008 | Book Review | LibreCat-ID: 51602
Hilgert, Joachim. “Faraut, J. Analysis on Lie Groups (Cambridge University Press, 2008).” Math. Reviews, 2008.
LibreCat
2008 | Journal Article | LibreCat-ID: 39941
Rösler, Margit, and Michael Voit. “A Limit Relation for Dunkl-Bessel Functions of Type A and B.” Symmetry, Integrability and Geometry: Methods and Applications, vol. 4, no. 083, SIGMA (Symmetry, Integrability and Geometry: Methods and Application), 2008, p. 9pp, doi:10.3842/sigma.2008.083.
LibreCat
| DOI
2007 | Journal Article | LibreCat-ID: 51408
Hilgert, Joachim, and A. Deitmar. “The Lewis Correspondence for Submodular Groups.” Forum Math., vol. 19, 2007, pp. 1075–99.
LibreCat
2007 | Preprint | LibreCat-ID: 51547
Hilgert, Joachim, and F. Rilke. Meromorphic Continuation of Dynamical Zeta Functions via Transfer Operators. 2007.
LibreCat
| Download (ext.)
2007 | Book Review | LibreCat-ID: 51601
Hilgert, Joachim. “Wolf, J..A. Harmonic Analysis on Commutative Spaces (AMS, 2007).” Math. Reviews, 2007.
LibreCat
2007 | Book Review | LibreCat-ID: 51600
Hilgert, Joachim. “Procesi, C. Lie Groups (Springer, 2007).” JBer. DMV, 2007.
LibreCat
2007 | Journal Article | LibreCat-ID: 39947
Rösler, Margit. “Bessel Convolutions on Matrix Cones.” Compositio Mathematica, vol. 143, no. 03, Wiley, 2007, pp. 749–79, doi:10.1112/s0010437x06002594.
LibreCat
| DOI
2006 | Book Review | LibreCat-ID: 51577
Hilgert, Joachim. “Adler, M., P. Moerbeke, P. Vanhaecke. Algebraic Integrability, Painlevé Geometry and Lie Algebras (Springer, 2004).” JBer. DMV, vol. 108, 2006.
LibreCat
2006 | Book Review | LibreCat-ID: 51599
Hilgert, Joachim. “Stroppel, M. Topological Groups (EMS, 2006).” Zentralblatt Für Math., 2006.
LibreCat
2006 | Journal Article | LibreCat-ID: 39948
Rösler, Margit, and Michael Voit. “SU(d)-Biinvariant Random Walks on SL(d,C) and Their Euclidean Counterparts.” Acta Applicandae Mathematicae, vol. 90, no. 1–2, Springer Science and Business Media LLC, 2006, pp. 179–95, doi:10.1007/s10440-006-9035-4.
LibreCat
| DOI
2005 | Book Chapter | LibreCat-ID: 51468
Hilgert, Joachim. “An Ergodic Arnold-Liouville Theorem for Symmetric Spaces.” Twenty Years of Bialowieza: A Mathematical Antology, edited by S.T. Ali and et al., World Scientific, 2005.
LibreCat
2005 | Journal Article | LibreCat-ID: 51410
Hilgert, Joachim, et al. “Transfer Operators for Gamma_0(n) and the Hecke Operators for the Period Functions of PSL(2,Z).” Math. Proc. Camb. Phil. Soc., vol. 139, 2005, pp. 81–116.
LibreCat
2005 | Book Review | LibreCat-ID: 51578
Hilgert, Joachim. “Dungey, N., A. Ter Elst, D. Robinson. Analysis on Lie Groups with Polynomial Growth (Birkhäuser, Boston, 2003).” JBer. DMV, vol. 107, 2005.
LibreCat
2005 | Journal Article | LibreCat-ID: 51409
Hilgert, Joachim, and A. Deitmar. “Cohomology of Arithmetic Groups with Infinite Dimensional Coefficient Spaces.” Documanta Math., vol. 10, 2005, pp. 199–216.
LibreCat
2005 | Journal Article | LibreCat-ID: 39951
Rösler, Margit, and Holger Rauhut. “Radial Multiresolution in Dimension Three.” Constructive Approximation, vol. 22, no. 2, Springer Science and Business Media LLC, 2005, pp. 193–218, doi:10.1007/s00365-004-0587-0.
LibreCat
| DOI